advertisement
Question
Posted by: miss t | 2007/05/22

Periods

Hi there Doctor well the good news is that after my question that i had about pregnacy i found dout i was not

and im taking more procotion but im worried cause i use this two months needle but i don't get my periods they say it is safe but i just wanted an expert, is it safe if you i don't my peirod at all

cause i here they say the blood block some were inside and that can killl me. after awhile

please answer im confused , casue the pill just makes me vomitte

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is no problem not having periods on the injection. It thins the womb lining so there is not blood to come out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement